# SDR HYIA20170614001

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N57PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0300
- Aircraft time: 25,031 hours, 48,533 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: CM358950
- Part serial: 12062016A
- Condition: Failed
- Location: Avionics Buss
- Part time: 434 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED THE AVIONICS SWITCH BREAKER TRIPPED IN FLIGHT.  MAINTENANCE REMOVED A REPLACED THE AVIONICS BUSS CIRCUIT BREAKER AND OPERATIONALLY CHECKED OK WITH NO FURTHER ISSUES.
